Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    fboy280577 is offline New Member
    Join Date
    Jul 2005
    Location
    NJ
    Posts
    4

    chest feeling heavy?

    I was having heartburn and insomnia on and off. Now on top of that having that at times I get a heavy feeling in my chest. could this be from the omnadren 250. Is there something better I can take it seems as though I felt fine until I started using the omnadren. I am 28 years old.

  2. #2
    randy6969 is offline Member
    Join Date
    May 2005
    Posts
    537
    Quote Originally Posted by fboy280577
    I was having heartburn and insomnia on and off. Now on top of that having that at times I get a heavy feeling in my chest. could this be from the omnadren 250. Is there something better I can take it seems as though I felt fine until I started using the omnadren. I am 28 years old.
    i similar sides from tbol and i had to close out my cycle early lasted 2.5 weeks instead of 8 and ive been having indigestion, and constipation for the last 3 days (3 days after the cycle and i was having it during too) .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •